Search the Community
Showing results for tags 'memory problem'.
Hi Ive suffered from depression in the past and have been on various antidepressants, been admitted to hospital and had ECT...this was all in the early 90s. In the intervening years I have suffered depression on and off and was happy to take Fluoxetine 20mg, I'm not sure if the Fluoxetine kept the depression at bay or I would have been OK without it, but as I was feeling well I kept taking the Fluoxetine as a prophylactic. During this period I went cold turkey several times for various reasons...I suffered absolutely no withdrawal symptoms at any time...I consider myself very lucky. Ive only just discovered the danger of CT via this website and others. So far so good, but in 2015 I was diagnosed with cancer and endured gruelling chemo and radiotherapy and was given the all clear in April 2016...one line of text...so much pain! After the treatment finished I began to suffer from depression again, a kind of post trauma effect, my doctor recommenced increasing my Fluoxetine to 40mg, which I agreed to. This didnt really make much difference...my doctor then suggested switching to Sertraline 50mg, I agreed and started a very steep tapering to come off the Fluoxetine (one month)...I did actually feel quite well at the end of the taper and did not start taking the Sertraline. However some months later in December 2016 the anxiety and depression became so severe I OKed it with my doctor to start the Sertraline. I took the first tablet and in a very short time I experienced some terrible side effects, dizziness, headache, confusion and a level of anxiety I did not believe was possible, I went to bed for the rest of the day. I knew it would take a while of the side effects to settle, so took the second tablet the next day, again the same effects plus the start of the sexual side effects. I took one more tablet the next day and decided enough was enough and stopped taking the Sertraline…(Just 3 doses!) I assumed the side effects would subside soon after stopping…how wrong I was! Its been 7 months and the effects below are still with me: Tinnitus Cognitive and memory problems Insomnia...1.5 sleep per night PSSD, no libido, poor and difficult to achieve erections, reduced semen volume and a kind of emotional disconnect with the opposite sex. One effect which did remit was the sensation of looking down on myself from above...a very disturbing experience. So here I am in a bit of a mess. I wonder what the best way forward is? I seem to be very sensitive to any drugs or supplements...Ginkgo Biloba and Maca root caused havoc after one dose! Ive tried Acupuncture and Homoeopathy with some limited success...at least nothing negative! Im finding this very difficult emotionally, especially the sexual side of things. Ive been following similar cases here (and the PSSD forum) and there seems to be quite a bit of despair often with the OP just vanishing...I find this worrying. Trying to keep positive Regards